Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

woggies

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About woggies

  • Rank
    New Member
  1. I looked at my bottle.. i was actually taking amoxicillin 500MG, 3 times a day.
  2. Thanks , I took the pill 3 times a day for a week.. Forget the dosage.. The acne is a lot better now , but why is it only near my mouth/ jawline? Is it possible candida overgrew? Not likely at all. It's more likely just the bacteria having a field day (so to speak) after being suppressed. It'll get better. Thanks, for future reference is there a safer antibiotic? And why is it only around my mouth and jawline ?
  3. Thanks , I took the pill 3 times a day for a week.. Forget the dosage.. The acne is a lot better now , but why is it only near my mouth/ jawline? Is it possible candida overgrew? Not likely at all. It's more likely just the bacteria having a field day (so to speak) after being suppressed. It'll get better. Thanks, for future reference is there a safer antibiotic? And why is it only around my mouth and jawline ?
  4. Thanks , I took the pill 3 times a day for a week.. Forget the dosage.. The acne is a lot better now , but why is it only near my mouth/ jawline? Is it possible candida overgrew?
  5. Yes, maybe, but the procedure was 2 months ago... I think it was the antibiotics!
  6. Hello, I got my wisdom teeth pulled and took antibiotics. Up to then my face was clear. However, now I am getting horrible acne around my mouth / jawline. Any help is appreciated. I've recently started taking probiotics. This makes me very upset!! Also, I am 25/M.
×